Alert archive / Tennessee / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 39, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 8, 2024, 3:35 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 3:35 PM CDT (20:35 UTC)
- Expired
- May 8, 2024, 4:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 124 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 4:05 PM CDT | TSTM WND DMG | 8 W Lobelville, TN | Trees and powerlines down near Pine View. Time is radar estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 1:13 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2219 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.6
The text
As transmitted.
467
WUUS54 KOHX 082035
SVROHX
TNC081-085-135-082115-
/O.NEW.KOHX.SV.W.0039.240508T2035Z-240508T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
335 PM CDT Wed May 8 2024
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Perry County in Middle Tennessee...
Southern Humphreys County in Middle Tennessee...
Western Hickman County in Middle Tennessee...
* Until 415 PM CDT.
* At 334 PM CDT, a severe thunderstorm was located over Parsons, or
10 miles southeast of Natchez Trace State Forest, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Centerville, Linden, Hurricane Mills, Lobelville, Mousetail Landing
State Park, Pleasantville, Bucksnort, and I-40 Near The Tennessee
River.
This includes Interstate 40 between mile markers 136 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3566 8802 3572 8804 3577 8798 3583 8797
3587 8794 3589 8793 3600 8773 3588 8752
3566 8748 3564 8756 3565 8757 3565 8759
3563 8762 3562 8762 3550 8798 3553 8798
3562 8804
TIME...MOT...LOC 2034Z 241DEG 40KT 3564 8812
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
101 follow-up statement
485
WWUS54 KOHX 082043
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
343 PM CDT Wed May 8 2024
TNC081-085-135-082115-
/O.CON.KOHX.SV.W.0039.000000T0000Z-240508T2115Z/
Perry TN-Humphreys TN-Hickman TN-
343 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR PERRY...SOUTHERN HUMPHREYS AND WESTERN HICKMAN COUNTIES...
At 342 PM CDT, a severe thunderstorm was located near Parsons, or 11
miles northwest of Linden, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Centerville, Linden, Hurricane Mills, Lobelville, Mousetail Landing
State Park, Pleasantville, Bucksnort, and I-40 Near The Tennessee
River.
This includes Interstate 40 between mile markers 136 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3566 8802 3572 8804 3577 8798 3583 8797
3587 8794 3589 8793 3600 8773 3588 8752
3566 8748 3564 8756 3565 8757 3565 8759
3563 8762 3562 8762 3550 8798 3553 8798
3562 8804
TIME...MOT...LOC 2042Z 241DEG 40KT 3569 8802
TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:58 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 8, 12:58 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1258 PM CDT Wed May 8 2024 ...New AVIATION... .SHORT TERM... (Rest of today through Friday) Issued at 1152 AM CDT Wed May 8 2024 Earlier warm front now stationary and centered w-e just north of I- 40. This far northern area has served as the flood threat with numerous advisories and warnings issued thus far. Flood reports have been received mainly across the Robertson and Sumner county areas. Energy along the boundary is working eastward with the bulk of the activity now across the Plateau. To the south, airmass is hanging on to a weak cap despite warming temps. Upstream however, 2 separate slugs of energy will be pushing southeastward. This translates to 2 rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd round in the 8 pm to midnight timeframe. All forms of severe weather will be possible. Instabilities will be greatest across our south so I would think the largest(non tornadic) hail would occur there. As for rainfall amounts, the flood watch shall continue. Latest Hrrr shows isolated storm totals of up to 6 inches across an area stretching from far north central middle TN eastward across the northern Plateau. Now models do hang onto the light to moderate shower activity through 12Z to 18Z before ending. Look for clearing skies Thursday night with cooler temps. Upper troughing will feature a Friday shortwave with a few showers. Saturday looks similar with an additional shortwave. The near term temps will continue to run rather warm tonight and Thursday with 80s for highs once again. Noticeably cooler by Friday morning with lows back down into the 50s. We may seven see some 40s by Saturday morning. && .LONG TERM... (Friday Night through next Wednesday) Issued at 1152 AM CDT Wed May 8 2024 In the extended forecast, ridging will return for Monday. The next system of interest will be for Tuesday and Wednesday of next week. Instability looks weak for now so mostly just looking at showers and non severe tstms for now. Extended temps will start out on the cool side but will warm back to near 80 for highs by mid week. Overnight lows will work back into the lower 60s as well. && .AVIATION... (18Z TAFS) Issued at 1253 PM CDT Wed May 8 2024 Airmass is somewhat capped for now. However, a couple slugs of energy will enable showers and thunderstorms to develop later this afternoon as round 1, and then this evening as round 2. The Currently high instability levels will only increase with time. Thus, the full plethora of severe possibilities exists. For the tafs will include temporary gusts to 40 kts with the stronger storms. Look for showers to persist, generally after 06Z-09Z when the storminess exits. IFR cigs and vsbys will of course accompany the stronger storms. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 86 58 72 / 90 30 10 10 Clarksville 66 83 54 70 / 80 10 10 10 Crossville 63 79 53 66 / 90 50 20 30 Columbia 66 85 56 72 / 100 30 10 10 Cookeville 65 80 54 67 / 90 50 20 20 Jamestown 63 79 53 66 / 90 50 20 30 Lawrenceburg 66 84 57 72 / 100 40 10 10 Murfreesboro 66 85 55 72 / 100 40 10 10 Waverly 66 83 54 71 / 90 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && SHORT TERM...21 LONG TERM....21 AVIATION.....21
In the hours before
Special weather statement, May 8, 2:01 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
201 PM CDT Wed May 8 2024
TNZ007-026-027-081930-
Robertson TN-Davidson TN-Cheatham TN-
201 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN DAVIDSON...EASTERN
CHEATHAM AND SOUTH CENTRAL ROBERTSON COUNTIES THROUGH 230 PM CDT...
At 201 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ashland City, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Ashland City, Madison, Goodlettsville, Greenbrier,
Coopertown, Pegram, Ridgetop, Joelton, Pleasant View, Bells Bend,
Whites Creek, and Beaman Park.
This includes the following highways...
Interstate 40 near mile marker 207.
Interstate 65 between mile markers 85 and 96.
Interstate 24 between mile markers 27 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3611 8707 3625 8716 3650 8684 3621 8663
TIME...MOT...LOC 1901Z 233DEG 25KT 3621 8704
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, May 8, 2:20 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
220 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Hail 8 E Ashland City 36.26N 86.92W
05/08/2024 E1.00 Inch Davidson TN Public
Twitter photo showed hail up to quarter size
in the Beaman Park area.
&&
ShamburgerLocal storm report, May 8, 2:53 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
253 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM Tornado 7 E Fredonia 36.45N 87.10W
05/08/2024 Robertson TN Public
Reported by spotter on mile marker 19 on
I-24.
&&
RRHLocal storm report, May 8, 2:55 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
255 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Tornado 4 NW Coopertown 36.48N 87.03W
05/08/2024 Robertson TN Trained Spotter
Still ongoing northwest of Coopertown. Exact
location estimated by radar.
&&
RRHLocal storm report, May 8, 3:07 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
307 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Flash Flood 1 ENE White House 36.47N 86.65W
05/08/2024 Sumner TN Public
Flooding reported in White House High
School.
&&
RRHLocal storm report, May 8, 3:32 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
332 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM Hail Bumpus Mills 36.61N 87.84W
05/08/2024 E1.00 Inch Stewart TN Emergency Mngr
&&
RRHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:52 AM CDT | Special Weather Statement | OHX | Stewart | 23 min |
| May 8, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| May 8, 4:30 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 19 min |
| May 8, 5:00 AM CDT | Special Weather Statement | OHX | Montgomery | 30 min |
| May 8, 5:27 AM CDT | Special Weather Statement | OHX | Montgomery, Robertson | 33 min |
| May 8, 5:48 AM CDT | Areal Flood Advisory | OHX | Montgomery, Robertson, Stewart | 3 hr |
| May 8, 5:55 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| May 8, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 33 min |
| May 8, 6:57 AM CDT | Special Weather Statement | OHX | Clay, Macon | 33 min |
| May 8, 7:10 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Pickett | 50 min |
| May 8, 7:17 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| May 8, 7:23 AM CDT | Tornado Warning | OHX | Clay, Jackson, Overton | 37 min |
| May 8, 7:51 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 51 min |
| May 8, 7:57 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 8:35 AM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 8:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 8:58 AM CDT | Areal Flood Advisory | OHX | Smith, Wilson | 3 hr |
| May 8, 8:59 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam | 46 min |
| May 8, 9:45 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 10:14 AM CDT | Flash Flood Warning | OHX | Smith, Wilson | 3 hr |
| May 8, 10:54 AM CDT | Flash Flood Warning | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 11:47 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 1:19 PM CDT | Special Weather Statement | OHX | Montgomery | 26 min |
| May 8, 1:44 PM CDT | Special Weather Statement | OHX | Montgomery | 31 min |
| May 8, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 47 min |
| May 8, 2:01 PM CDT | Special Weather Statement | OHX | Cheatham | 29 min |
| May 8, 2:06 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery | 24 min |
| May 8, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 35 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 48 min |
| May 8, 2:35 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner | 3 hr |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| May 8, 2:47 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 28 min |
| May 8, 3:09 PM CDT | Tornado Warning | OHX | Robertson | 36 min |
| May 8, 3:13 PM CDT | Tornado Warning | OHX | Stewart | 47 min |
| May 8, 3:37 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 23 min |
| May 8, 3:42 PM CDT | Tornado Warning | OHX | Montgomery, Stewart | 30 min |
| May 8, 3:46 PM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 3:52 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 38 min |
| May 8, 3:54 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 51 min |
| May 8, 3:56 PM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 34 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 47 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 46 min |
| May 8, 4:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| May 8, 4:09 PM CDT | Flash Flood Warning | OHX | Houston, Montgomery, Stewart | 3 hr |
| May 8, 4:18 PM CDT | Tornado Warning | OHX | Lewis, Perry, Wayne | 27 min |
| May 8, 4:29 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 46 min |
| May 8, 4:30 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 45 min |
| May 8, 4:37 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 38 min |
| May 8, 4:42 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury | 33 min |
| May 8, 4:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more | 3 hr |
| May 8, 4:49 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 10 min |
| May 8, 5:00 PM CDT | Tornado Warning | OHX | Cheatham, Robertson | 30 min |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:10 PM CDT | Tornado Warning | OHX | Lewis, Maury | 35 min |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 46 min |
| May 8, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:23 PM CDT | Tornado Warning | OHX | Davidson, Robertson, Sumner | 12 min |
| May 8, 5:31 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more | 6 hr |
| May 8, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 42 min |
| May 8, 5:39 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| May 8, 5:41 PM CDT | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 34 min |
| May 8, 5:57 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 33 min |
| May 8, 6:10 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 35 min |
| May 8, 6:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Smith, Sumner, Trousdale, Wilson | 34 min |
| May 8, 6:18 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more | 3 hr |
| May 8, 6:26 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 34 min |
| May 8, 6:27 PM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 6:36 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 39 min |
| May 8, 6:42 PM CDT | Areal Flood Advisory | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more | 3 hr |
| May 8, 6:45 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith | 30 min |
| May 8, 6:50 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith, Warren, White, Wilson | 40 min |
| May 8, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 23 min |
| May 8, 6:56 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 15 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.